# SDR GTIA050272

- Difficulty date: November 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A320321
- Aircraft serial: 2476
- Aircraft time: 1,469 hours, 623 cycles
- Engine: Iae V2533A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Condition: Cracked
- Location: Mlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 MAIN TIRE WORN TO LIMITS, WHEN TIRE WAS REMOVED FOUND NR4 MLG AXLE SLEEVE CRACKED.  DAMAGED LENGTH MEASUREMENT IS NOT BEYOND .238 INCH, ACCOMPLISHED NDT INSPECTION OF NR4 AXLE SLEEVE, NO CRACK PROPAGATION BEYOND VISIBLE MEASUREMENT OF .238 INCH.  (K)
